# SDR HEEA967801

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32041
- Make and model: Bell 206L-3
- Aircraft serial: 51539
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 206032308003S
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CRACKED.  (TAILBOOM FRAME CRACKED AT UPPER R/H CORNER WEAR RADIUS) REMOVED AND REPLACED FRAME.
